# SDR JAPA2013FA0000182

- Difficulty date: March 16, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N351CH
- Make and model: Snias AS350B3
- Aircraft serial: 3537
- Aircraft time: 5,400 hours, 35,256 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 5,318 hours, 16,925 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 704A34412254
- Condition: Leaking
- Location: Hyd System
- Part time: 12 hours, 61 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DEFECTIVE HYDRAULIC HOSE.
